Per citar aquest document: http://ddd.uab.cat/record/145300
Detecting periodic orbits in some 3d chaotic quadratic polynomial differential systems
de Carvalho, Tiago
D. Euzébio, Rodrigo
Llibre, Jaume
J. Tonon, Durval

Data: 2015
Resum: Using the averaging theory we study the periodic solutions and their linear stability of the 3-dimensional chaotic quadratic polynomial differential systems without equilibria studied in [3]. All these differential systems depend only on one-parameter.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Averaging theory ; periodic solutions ; quadratic polynomial differential system
Publicat a: Discrete and Continuous Dynamical Systems. Series B, Vol. 21 Núm. 1 (2015) , p. 1-11

DOI: 10.3934/dcdsb.2016.21.1


11 p, 325.5 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2016-06-04



   Favorit i Compartir